# SDR DLM88081598

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 47,886 hours, 35,863 cycles
- Engine: Pwa JT8D219
- Engine time: 46,491 hours, 35,670 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 13277503
- Part serial: 725545
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE LIGHT CAME ON DURING FLIGHT.  FOUND BLOWN DUCT AT AFT SIDE OF COWL ANTI-ICE VALVE.  REPLACED DUCT FROM 13TH STAGE SADDLE DUCT TO COWL ANTI-ICE VALVE.
